MAUDE Adverse Event Report: ARTHREX, INC. CONTURLK HTO PLT,STR WEDG 9MM RGT; PLATE, FIXATION, BONE

ARTHREX, INC. CONTURLK HTO PLT,STR WEDG 9MM RGT; PLATE, FIXATION, BONE
Model Number CONTURLK HTO PLT,STR WEDG 9MM RGT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that during a distal tibial osteotomy, after the ar-13715-09.0, hto plate was seated, as the surgeon was inserting the ar-13280-40, screw, it was noticed that the bushing on the plate came loose.The surgeon removed the plate and screw, the bushing was attached to the screw.The case was completed using ar-13100.09.There was 30-45 minutes added to the procedure requiring additional anesthesia.
 
Additional Manufacturer Narrative
Complaint confirmed, the device was returned with a bushing disassembled.The bushing met drawing specifications.The plate was also found to be dented along the edges of the bushing hole.The cause is undetermined.

Brand Name
CONTURLK HTO PLT,STR WEDG 9MM RGT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11648280
Report Number1220246-2021-02880
Device Sequence Number11649294
Product Code HRS
UDI-Device Identifier00888867014862
UDI-Public00888867014862
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCONTURLK HTO PLT,STR WEDG 9MM RGT
Device Catalogue NumberAR-13715-09.0
Device Lot Number10217549
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;